Dr P (Phindile) Dumani

Tel: +2712 420-2007
Fax: +2712 420-3893
E-mail:  [email protected]
Office: Mathematics Building 1-39.3

Position: Lecturer
Academic qualification: BSc(Hons), MSc, PhD (Univ of Pretoria)

Research interest: Mathematical modelling, numerical analysis and computations

Publications over the past five years:

Journal Articles

Chapwanya M, Dumani P, Stationary and oscillatory patterns in microbial population under environmental stress. Mathematics and Computers in Simulation 210(2023), 370–383

Chapwanya M, Dumani P Environmental considerations on the spread of rabies among African wild dogs (Lycaon pictus) with control measures. Mathematical Methods in the Applied Sciences 45(8)(2022) 4124-4139

Banda H, Chapwanya M, Dumani P Pattern formation in the Holling-Tanner predator-prey model with prey-taxis. A nonstandard finite difference approach, Mathematics and Computers in Simulation 196(2022) 336-353

Book Chapters

Chapwanya M, Dumani P Dynamics preserving nonstandard finite difference scheme for a microbial population model incorporating environmental stress. Book Chapter. To appear in: AMS Contemporary Mathematics Series


Copyright © University of Pretoria 2023. All rights reserved.

COVID-19 Corona Virus South African Resource Portal

To contact the University during the COVID-19 lockdown, please send an email to [email protected]

FAQ's Email Us Virtual Campus Share Cookie Preferences